Non-accretive Schrödinger operators and exponential decay of their eigenfunctions

D. Krejčiřík*, N. Raymond, J. Royer, P. Siegl

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Citations (Scopus)
175 Downloads (Pure)

Abstract

We consider non-self-adjoint electromagnetic Schrödinger operators on arbitrary open sets with complex scalar potentials whose real part is not necessarily bounded from below. Under a suitable sufficient condition on the electromagnetic potential, we introduce a Dirichlet realisation as a closed densely defined operator with non-empty resolvent set and show that the eigenfunctions corresponding to discrete eigenvalues satisfy an Agmon-type exponential decay.

Original languageEnglish
Pages (from-to)779-802
Number of pages24
JournalIsrael Journal of Mathematics
Volume221
Issue number2
DOIs
Publication statusPublished - 01 Sep 2017
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Non-accretive Schrödinger operators and exponential decay of their eigenfunctions'. Together they form a unique fingerprint.

  • Cite this